# SDR UPX2009F00001

- Difficulty date: May 10, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N74329
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10560
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: ELT107733
- Part serial: 4003
- Condition: Broken
- Location: Elt
- Part time: 88 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT ANTENNA BROKE OFF IN FLIGHT, .2500 INCH ABOVE ANTENNA BASE.  FORTUNATELY, DID NOT HIT TAIL ROTOR.  REPLACED WITH NEW ANTENNA.  (K)
